Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dalboy

new accutane course with existing red marks

Recommended Posts

Posted (edited)

I was on accutane @ 30mg for 3 weeks. So far I have hardly had any breakouts on my face.

I still have some on my back and get red pimples, acne on my shoulders.

I have been given another 3 weeks @ 60mg.

Thing is I have around 5 red marks in the middle of my chest - which are now flat but different colour to the rest of my skin - They have been like this for about a month now.

I also noticed I got a red pimple a few weeks ago just as I came off the first course on my bicep and its pretty much gone but still slightly visible.

So accutane has left me with some red marks - will these definetly go away? I have tried emu-oil, ACV etc...

Now my dilemma is, do I not start the next 60mg course and wait a few months to see if the chest marks go or go on the new course to get rid of my bacne. But will this make the marks even worse.

Any advice guys??

Thanks

Edited by dalboy

Share this post


Link to post
Share on other sites
Posted

Can no-one advise what to do? was hoping to start the course tomorrow...

Share this post


Link to post
Share on other sites
Posted
Can no-one advise what to do? was hoping to start the course tomorrow...

Start your course. Red marks are an inevitable part of accutane for some but if you leave your acne and let it continue youl get more and more red marks. Better to treat the acne now and the red marks later than to let both get out of control!

Share this post


Link to post
Share on other sites
Posted
Can no-one advise what to do? was hoping to start the course tomorrow...

Start your course. Red marks are an inevitable part of accutane for some but if you leave your acne and let it continue youl get more and more red marks. Better to treat the acne now and the red marks later than to let both get out of control!

OK thanks. But will the new course stop existing red marks disappearing?

Share this post


Link to post
Share on other sites
Posted

Red marks do fade but you just have to give it time. I had really bad red marks at the start of my accutane course and they're a light brown colour now that's barely visible! Alot of people say accutane doesn't help red marks but my derm said it's anti-scarring effects last up to 6 months after you finish and even if that isn't true once your acne is gone from the tane then your skin will have a chance to heal! Good luck XD

Share this post


Link to post
Share on other sites
Posted

Great, thanks for your help!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×